Sunday, June 29, 2014

Pain

The pain in my right foot that began Thursday evening and remained all of Friday is greatly relieved now. During Saturday, I was able to control pain with Tylenol. Today [Sunday] I have not had to take any Tylenol for pain relief.

However, I am still pretty crippled up because when I attempt to walk, I cannot put any weight on my right foot without having extreme discomfort.

Questions for my doctor
A few comments from readers asked how an infection could happen to my foot without there being any wound or sore? Now I am wondering about this question too. I will phone my doctor Monday morning and find out the answer.

Also, Doctor Lee mentioned the possibility of me having gout. I will ask Doctor Lee if I should have a test for gout.


8 comments:

  1. Twice I have gotten cellulitis in an arm with no discernible entry point. Both doctors told me the same thing. The bacteria could have entered from some other part of the body and just found the arm a great place to set up housekeeping Good luck with your treatments.

    ReplyDelete
  2. I would find it strange if you had gout. That's usually with people that eat very rich foods and IIRC you eat prettty healthy.

    ReplyDelete
  3. I think I would have the gout test because the treatment has many side affects. My doctor once told me I need to take Thyroid so I read up on it and found out the treatment was a life time event...you can't stop taking the pills ever and with many side affects. I got a second opinion and they did testing right in their own lab and found out I did not have thyroid problems at all. Sometimes I think pills and/or unnecessary treatment is diagnosed...I always get a second opinion with testing if possible.

    ReplyDelete
  4. I'm so sorry your foot is giving you trouble George. I hope you find out what it is caused from. Be well my friend :-)

    ReplyDelete
  5. Get the test - important so you can take a good look at your diet. Important to stay away from certain foods. get well quickly

    ReplyDelete
  6. If you are taking a statin drug, I would investigate the possibility of your pain being a very common reaction to statins.

    ReplyDelete
  7. You might try wearing compression socks.

    ReplyDelete
  8. Sorry you are having these pains George, but I am most curious about your experiences with the 'Untethered Soul'? You spoke of that very much before you stopped blogging? Also, as I have experienced much suicide in my life, have you come to any 'ideas' about this topic? Sorry, if I am being too personal, I just believe you have a lot to share!

    Maura

    ReplyDelete

Comments